The doctor cut me back on my phentermine which is a diet pill but gives me a boost to start every day. Now I can't pick myself uppp out of bed to start my day. Spent the day sleeping.There are ppl out here with worse problems, I almost feel guilty posting, but tomorrow I have to go to work. I hope I make it. I lost jobs behind this bull shyt before. no energy like withdrawling off the other stuff. Tell Hope I'm sorry to hear of her fathers condition.I lost my dad and brother two years ago months apart. Its heart wretching to lose a loved one. Even if we bumped heads, I'm still human and so is she,my thoughts are with her and her family. We're at the age where we are going to be seeing alot more of it, but its something one will never get used to.
Phentermine may be causing the anxiety. I have taken it before and felt bitchy and anxious (ok, MORE bitchy and anxious) lol!
It is important to post, hun. Dont you dare feel guilty. Are you on it for weight loss? Or just for the energy?
I tried everything to lose weight and would lose but gain it back. I can relate to that completely.
I simply adore you and want you to be happy and healthy. Please rethink the phentermine. I really had to rest quite a bit when I stopped taking it and it took awhile to get my natural energy back.
I know that you care about Hope and everyone on here. You are that kind of person. I think she knows this too. We may bump heads with each other from time to time but no love lost.
Thanks for your reply.I take the phentermine for the boost as well as the appitite surpressant. So all the above. I wrote that a couple hous ago, then went back to sleep, Do you think there is withdrawls coming off that too? Ever since I told him I had been abusing meds not only did he get me off the percs but is going into other areas which I wish he'd leave alone. Maybe he's gonna clean me up real good this time. Sorry to ramble on,Tzt thanks so much for jumping in with your advice. Its much appreciated.
How are you doing today? I think you are having w/d's from the phentermine. Your doc knows what he is doing and you want to be 100% clean for your son. It is going to be hard to go through, but you are a tough little cookie. I think you will clean up beautifully :) Tzt gives great advice and I agree with her on all she wrote. I feel the same way, we think alike :)
I am feeling a little better. Its 8;30 and allready grounded coffee beans made coffee. So, Could I be withdrawling from phrntermine? Its not very pleasant. But not as bad as pain pills. I just could sleep aorund the clock. Todays better than yesterday. I was in bed since monday 5 in the afternoon, as soon as my shift ended till today when its time to go back. A girl at work told me to try this natural stuff that gives you natural energy and makes you feel refreshed not jittery.
Yes, I do believe the phentermine is coming out of your system. You will be tired for a few days. I would try the natural remedy and you should be fine by this weekend. I think you will find that sleep is going to be so much better for you. The phentermine is really bad for your heart and we want you to stick around for awhile. I will be back later this afternoon. Hang tight!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.